The Mathematical Intelligencer

, Volume 24, Issue 3, pp 37–42

Polyhedral Models of Felix Klein’s Group

Article

DOI: 10.1007/BF03024730

Cite this article as:
Scholl, P., Schürmann, A. & Wills, J.M. The Mathematical Intelligencer (2002) 24: 37. doi:10.1007/BF03024730

Copyright information

© Springer Science+Business Media, Inc. 2002

Authors and Affiliations

  1. 1.Fachbereich MathematikUniversität SiegenSiegenGermany
  2. 2.School of Mathematical SciencePeking UniversityBeijingChina
  3. 3.Fachbereich MathematikUniversität SiegenSiegenGermany

Personalised recommendations